Alert archive / Colorado / Flash Flood Warnings in 2019

Flash Flood Warning 57, NWS Goodland, KS

August 19, 2019Yuma County, Colorado

NWS Goodland, KS issued this flash flood warning at Aug 19, 2019, 5:42 PM MDT for Yuma County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 19, 2019, 5:42 PM MDT (23:42 UTC)
Expired
Aug 19, 2019, 8:45 PM MDT
In force
3 hr
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Flood severity
None

County Yuma County, CO

The radar

The Goodland radar (KGLD), 76 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 11.7 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2019-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2019-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3423 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

542 
WGUS53 KGLD 192342
FFWGLD
COC125-200245-
/O.NEW.KGLD.FF.W.0057.190819T2342Z-190820T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Goodland KS
542 PM MDT Mon Aug 19 2019

The National Weather Service in Goodland has issued a

* Flash Flood Warning for...
  East central Yuma County in northeastern Colorado...

* Until 845 PM MDT.

* At 542 PM MDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have
  already fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Beecher Island and Vernon. 

Additional rainfall amounts of one to two inches are possible in the 
warned area.

This includes Highway 385 between mile markers 226 and 235.
 
LAT...LON 4001 10206 3987 10206 3980 10241 3991 10249

$$

DDT
3 follow-up statements
581 
WGUS73 KGLD 200053
FFSGLD

Flash Flood Statement
National Weather Service Goodland KS
653 PM MDT Mon Aug 19 2019

COC125-200245-
/O.CON.KGLD.FF.W.0057.000000T0000Z-190820T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Yuma CO-
653 PM MDT Mon Aug 19 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM MDT FOR
EAST CENTRAL YUMA COUNTY...

At 653 PM MDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Up to three inches of rain have already
fallen. Flash flooding is expected to begin shortly.

Some locations that will experience flooding include...
Beecher Island and Vernon. 

Additional rainfall amounts of up to an inch are possible in the 
warned area.

This includes Highway 385 between mile markers 226 and 235.
 
LAT...LON 4001 10206 3987 10206 3983 10227 3993 10240

$$

DDT
265 
WGUS73 KGLD 200148
FFSGLD

Flash Flood Statement
National Weather Service Goodland KS
748 PM MDT Mon Aug 19 2019

COC125-200245-
/O.CON.KGLD.FF.W.0057.000000T0000Z-190820T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Yuma CO-
748 PM MDT Mon Aug 19 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM MDT FOR
EAST CENTRAL YUMA COUNTY...

At 745 PM MDT, Doppler radar indicated thunderstorms had moved out 
of the warning area. However, 2 to 4 inches of rain has occurred in 
this area. Flash flooding could be ongoing or still occur even 
though the rain has ended. 

Some locations that will experience flooding include...
Beecher Island and Vernon. 

This includes Highway 385 between mile markers 226 and 235.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 4001 10206 3987 10206 3983 10227 3993 10240

$$

Buller
344 
WGUS73 KGLD 200242
FFSGLD

Flash Flood Statement
National Weather Service Goodland KS
842 PM MDT Mon Aug 19 2019

COC125-200251-
/O.EXP.KGLD.FF.W.0057.000000T0000Z-190820T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Yuma CO-
842 PM MDT Mon Aug 19 2019

...THE FLASH FLOOD WARNING FOR EAST CENTRAL YUMA COUNTY WILL EXPIRE
AT 845 PM MDT...

Flood waters have receded. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 4001 10206 3987 10206 3983 10227 3993 10240

$$

Buller

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at Aug 19, 5:21 PM MDT, 21 minutes earlier.

Area forecast discussion, Aug 19, 5:21 PM MDT, 21 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
521 PM MDT Mon Aug 19 2019

.SHORT TERM...(This evening through Tuesday)
Issued at 223 PM MDT Mon Aug 19 2019

Brought down high temperatures a little in the northeastern part
of the area due to cloud cover sticking a little longer. High
temperatures will be in the 90s across the Tri-State area with
dewpoints in the 60s and 70s. Current satellite imagery shows
cumulus off to our west and southwest.

The main concern today will be with a chance for a few spotty showers and
thunderstorms developing this afternoon and evening. A lee
cyclone is cyclone is currently situated over the western part of
the forecast area and a frontal boundary is draped through the
east-central Colorado and northwestern Kansas.

As far as severe potential, any storms that do develop will have a potential
to produce gusty winds and some hail. Looking at steep low level
lapse rates of 7-9 C/km, 700-500 mb lapse rates will be around 9
C/km, and DCAPE values will be in the 1500+ J/kg range. Initiation
of storms will potentially be around the Kansas-Colorado border
with a more favorable environment to the north and west.

For the overnight hours, there is a concern for some patchy fog
north of the front. Main question will be where the placement of
the front will be.

.LONG TERM...(Tuesday through Monday)
Issued at 202 PM MDT Mon Aug 19 2019

For the extended period...the region will continue to see an upper
level ridge at 500 mb amplified over the central Plains for the mid
week period. The ridge eventually breaks down and sets up over the
southwest portion of the country by the upcoming weekend into next
week. This shift will allow for a general SW flow aloft to
transition to more zonal for the latter portion of the period.

Compared to the previous runs of the GFS/ECMWF...the latest version
is showing a bit more weakness in the upper ridge into the southern
portion of the country. This is going to allow several shortwaves to
affect the area...versus being shunted away in previous runs.

The first system will affect the area beginning on Tuesday. The
shortwave will interact with a surface front...allowing for
the creation of storms during the afternoon/evening hours as the
upper system works east. While the track of the shortwave is a bit
north of the CWA where best instability will lie...enough remains
over the CWA to warrant mention of Marginal Risk for areas
along/north of Interstate 70. Threats with this event will include
hail/wind...and even locally heavy rainfall given high PW values
over the area.

For Wednesday...remnants of the surface front remain over the
region. Instability along the front by the afternoon could trigger a
few strong to severe storms. Previous mentioned threats are possible
again. Trailing precipitation remains Wednesday night into
Thursday. Thursday night into Friday night...slight chances for
storms again with low pressure set up over the Front Range and ridge
to the east.

As low moves off the Front Range going into the first half of the
weekend...storm chances diminish but increase for the latter half
as low stalls as a boundary over the Plains...providing a focus for
a few storms to develop.

For temps...daytime highs will range from mainly the mid 80s to
lower 90s. Some areas near 80F by midweek...affected by
clouds/precip. Overnight lows...mainly 60s with a few upper 50s in
NW CWA.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 515 PM MDT Mon Aug 19 2019

At this time, vfr conditions are expected through the period. For
Kgld, through 14z south winds of 6 to 10 knots are expected. From
08z to 14z there will be 6SM BR. The winds will become light and
variable at 14z before shifting back to the southeast at 10 knots
around 22z.

For Kmck, the threat for isolated thunderstorms is there through
05z. However, confidence is low that these will affect the site so
left it dry. Southeast winds near 8 knots will shift to the east
at 6 knots around 03z. From 08z to 19z the winds will be light and
variable. Also from 08z to 14z, there will be 6SM BR. Will monitor
for the next taf forecast to see if that will need to be lowered.
At 19z the winds will be come east at 8 knots.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...AW
LONG TERM...JN
AVIATION...BULLER
Hazardous weather outlook, Aug 19, 2:37 PM MDT, 3 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Goodland KS
237 PM MDT Mon Aug 19 2019

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-202045-
Yuma County-Kit Carson County-Cheyenne County-Cheyenne-Rawlins-
Decatur-Norton-Sherman-Thomas-Sheridan-Graham-Wallace-Logan-Gove-
Greeley-Wichita-Dundy-Hitchcock-Red Willow-
237 PM MDT Mon Aug 19 2019 /337 PM CDT Mon Aug 19 2019/

This hazardous weather outlook is for extreme southwest Nebraska...
northwest Kansas and east central Colorado.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

This afternoon and evening, a few strong to severe storms will be
possible across the Tri State region. Any storms that develop will
have the potential to produce gusty winds.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY...

Tuesday through Wednesday night, locally heavy rainfall and severe
thunderstorms may occur across the region.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required.

In the hours before

Local storm report, Aug 19, 4:49 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
449 PM MDT MON AUG 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0819 AM     DENSE FOG        GRAINFIELD              39.11N 100.47W
08/19/2019                   GOVE               KS   PUBLIC

            LESS THAN 1/4 MI VISIBILITY FOG. VIA
            FACEBOOK.

&&
Local storm report, Aug 19, 4:50 PM MDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
450 PM MDT MON AUG 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 AM     DENSE FOG        15 SE GOVE              38.81N 100.29W
08/19/2019                   GOVE               KS   PUBLIC

            LESS THAN 1/4 MI VISIBILITY FOG. VIA
            FACEBOOK.

&&
Local storm report, Aug 19, 4:52 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GOODLAND KS
452 PM MDT MON AUG 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 AM     DENSE FOG        2 E MCCOOK              40.20N 100.58W
08/19/2019                   RED WILLOW         NE   ASOS

            ASOS STATION KMCK MCCOOK AIRPORT.

0753 AM     DENSE FOG        TRENTON                 40.18N 101.01W
08/19/2019                   HITCHCOCK          NE   NWS EMPLOYEE

            QUARTER MILE VISIBILITY REPORTED IN TRENTON.

0605 AM     DENSE FOG        2 E MCCOOK              40.20N 100.59W
08/17/2019                   RED WILLOW         NE   ASOS

            QUARTER MILE VISIBILITY REPORTED.

0741 AM     DENSE FOG        3 ENE MAX               40.13N 101.35W
08/19/2019                   DUNDY              NE   NWS EMPLOYEE

            CORRECTS PREVIOUS DENSE FOG REPORT FROM 3
            ENE MAX. VISIBILITY DOWN TO A QUARTER MILE
            OR LESS ON HIGHWAY 34.

0712 AM     DENSE FOG        5 SSE MAX               40.05N 101.36W
08/19/2019                   DUNDY              NE   PUBLIC

            LESS THAN 1/4 MI VISIBILITY FOG. VIA
            FACEBOOK.

0533 PM     HAIL             BENKELMAN               40.05N 101.53W
08/17/2019  E0.70 INCH       DUNDY              NE   LAW ENFORCEMENT

            REPORTED PEA TO DIME SIZE HAIL.

0520 PM     TSTM WND GST     4 W WALLACE             38.92N 101.67W
08/17/2019  M41 MPH          WALLACE            KS   MESONET

            THUNDERSTORM OUTFLOW. MESONET STATION K5WLC
            US-40 - 2 MI. W OF WALLACE.

0812 AM     DENSE FOG        4 WSW BREWSTER          39.34N 101.45W
08/19/2019                   SHERMAN            KS   PUBLIC

            LESS THAN 1/4 MI VISIBILITY FOG. VIA
            FACEBOOK.

0815 PM     HAIL             7 S RULETON             39.24N 101.88W
08/17/2019  E0.70 INCH       SHERMAN            KS   PUBLIC

            VIA FACEBOOK.

0451 PM     TSTM WND GST     1 NNE GOODLAND          39.37N 101.70W
08/17/2019  M59 MPH          SHERMAN            KS   ASOS

            ASOS STATION KGLD GOODLAND.

0449 PM     TSTM WND GST     1 NNE GOODLAND          39.37N 101.70W
08/17/2019  M58 MPH          SHERMAN            KS   ASOS

            ASOS STATION KGLD GOODLAND.

0728 AM     DENSE FOG        7 SSE SELDEN            39.45N 100.51W
08/19/2019                   SHERIDAN           KS   PUBLIC

            LESS THAN 1/4 MI VISIBILITY FOG. VIA
            FACEBOOK.

0802 AM     DENSE FOG        ATWOOD                  39.81N 101.04W
08/19/2019                   RAWLINS            KS   PUBLIC

            LESS THAN 1/4 MI VISIBILITY FOG. VIA
            FACEBOOK.

0754 AM     DENSE FOG        MCDONALD                39.79N 101.37W
08/19/2019                   RAWLINS            KS   PUBLIC

            1.5 CITY BLOCK VISIBILITY FOG. VIA FACEBOOK.

0727 AM     DENSE FOG        WINONA                  39.06N 101.25W
08/19/2019                   LOGAN              KS   PUBLIC

            100 YARD VISIBILITY FOG. VIA FACEBOOK.

0853 AM     DENSE FOG        1 E HILL CITY           39.37N 99.83W
08/19/2019                   GRAHAM             KS   ASOS

            ASOS STATION KHLC HILL CITY.

0753 PM     TSTM WND GST     1 E HILL CITY           39.37N 99.83W
08/17/2019  M43 MPH          GRAHAM             KS   ASOS

            ASOS STATION KHLC HILL CITY.

0832 AM     DENSE FOG        15 SE GOVE              38.81N 100.29W
08/19/2019                   GOVE               KS   PUBLIC

            LESS THAN 1/4 MI VISIBILITY FOG. VIA
            FACEBOOK.

0819 AM     DENSE FOG        GRAINFIELD              39.11N 100.47W
08/19/2019                   GOVE               KS   PUBLIC

            LESS THAN 1/4 MI VISIBILITY FOG. VIA
            FACEBOOK.

0756 AM     DENSE FOG        DRESDEN                 39.62N 100.42W
08/19/2019                   DECATUR            KS   PUBLIC

            LESS THAN 1/4 MI VISIBILITY FOG. VIA
            FACEBOOK.

0717 AM     DENSE FOG        JENNINGS                39.68N 100.29W
08/19/2019                   DECATUR            KS   PUBLIC

            LESS THAN 1/4 MI VISIBILITY FOG. VIA
            FACEBOOK.

0459 PM     TSTM WND GST     3 W BIRD CITY           39.76N 101.59W
08/17/2019  M45 MPH          CHEYENNE           KS   MESONET

            MESONET STATION DW4654 BIRD CITY.

0455 PM     NON-TSTM WND GST SAINT FRANCIS           39.77N 101.80W
08/17/2019  M40 MPH          CHEYENNE           KS   AWOS

            CORRECTS PREVIOUS TSTM WND GST REPORT FROM
            SAINT FRANCIS. AWOS STATION KSYF ST. FRANCIS
            CITY.

0445 PM     TSTM WND DMG     SAINT FRANCIS           39.77N 101.80W
08/17/2019                   CHEYENNE           KS   EMERGENCY MNGR

            EM REPORTED WINDOWS BLOWN IN AT TRUCK STOP.
            STRONG WINDS REPORTED BUT OTHER CONTRIBUTING
            FACTORS AT TIME UNKNOWN.

0402 PM     HAIL             13 NW SAINT FRANCIS     39.90N 101.97W
08/17/2019  E1.25 INCH       CHEYENNE           KS   PUBLIC

            DELAYED REPORT RELAYED VIA LAW ENFORCEMENT.

0345 PM     HAIL             12 W SAINT FRANCIS      39.79N 102.03W
08/17/2019  E0.88 INCH       CHEYENNE           KS   TRAINED SPOTTER

            UP TO NICKEL SIZED HAIL. TIME APPROXIMATED
            FROM RADAR AND SPOTTER.

0345 PM     HAIL             13 W SAINT FRANCIS      39.78N 102.05W
08/17/2019  E1.75 INCH       CHEYENNE           KS   TRAINED SPOTTER

            UP TO GOLF BALL SIZED HAIL.

0734 AM     DENSE FOG        WRAY                    40.08N 102.22W
08/19/2019                   YUMA               CO   PUBLIC

            100 YARD VISIBILITY FOG. VIA FACEBOOK.

0347 PM     HAIL             9 SSE BEECHER ISLAND    39.76N 102.08W
08/17/2019  E0.75 INCH       YUMA               CO   TRAINED SPOTTER

            UP TO PENNY SIZE AT THIS TIME.

0339 PM     HAIL             9 SSE BEECHER ISLAND    39.76N 102.08W
08/17/2019  E0.50 INCH       YUMA               CO   TRAINED SPOTTER

            LOTS OF PEA TO HALF INCH SIZED HAIL.

0400 PM     HAIL             10 S BONNY RESERVOIR    39.47N 102.18W
08/17/2019  E0.70 INCH       KIT CARSON         CO   TRAINED SPOTTER

            TIME ESTIMATED BY RADAR.

0943 PM     TSTM WND GST     5 S BURLINGTON          39.23N 102.28W
08/16/2019  M66 MPH          KIT CARSON         CO   ASOS

            ASOS STATION KITR BURLINGTON CO AIRPORT.

1033 PM     HAIL             9 NNE KIT CARSON        38.89N 102.72W
08/17/2019  E1.00 INCH       CHEYENNE           CO   CO-OP OBSERVER

            PENNY TO QUARTER SIZED HAIL.

0630 PM     HAIL             KIT CARSON              38.76N 102.80W
08/16/2019  E0.50 INCH       CHEYENNE           CO   TRAINED SPOTTER

            PEA TO HALF INCH HAIL REPORTED. HEAVY RAIN
            AND LOTS OF LIGHTNING. POWER OUT AT
            RESIDENCE.

&&
Special weather statement, Aug 19, 5:05 PM MDT, 37 minutes before
Special Weather Statement
National Weather Service Goodland KS
505 PM MDT Mon Aug 19 2019

COZ090-192330-
Yuma County CO-
505 PM MDT Mon Aug 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN YUMA COUNTY UNTIL
530 PM MDT...

At 504 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles southwest of Haigler, or 13 miles southeast of Wray, moving
north at 10 mph.

Half inch hail and wind gusts up to 55 mph will be possible with
this storm.

Locations impacted include...
Beecher Island.

LAT...LON 4000 10206 3993 10205 3987 10205 3987 10219
      3999 10221
TIME...MOT...LOC 2304Z 165DEG 10KT 3991 10212

DDT
Special weather statement, Aug 19, 5:28 PM MDT, 14 minutes before
Special Weather Statement
National Weather Service Goodland KS
528 PM MDT Mon Aug 19 2019

COZ090-200000-
Yuma County CO-
528 PM MDT Mon Aug 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL YUMA COUNTY UNTIL
600 PM MDT...

At 527 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Wray, moving northwest at 10 mph.

Penny size hail and wind gusts up to 55 mph will be possible with
this storm.

Locations impacted include...
Beecher Island.

This includes Highway 385 between mile markers 229 and 240.

LAT...LON 4004 10206 3995 10205 3988 10205 3987 10227
      4003 10236
TIME...MOT...LOC 2327Z 142DEG 9KT 3995 10218

DDT
Local storm report, Aug 19, 5:41 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
541 PM MDT MON AUG 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     HAIL             5 E VERNON              39.94N 102.19W
08/19/2019  E1.75 INCH       YUMA               CO   TRAINED SPOTTER

            HAIL UP TO GOLF BALL SIZE REPORTED BUT HAIL
            WAS MAINLY PEA SIZE WITH A FEW LARGE STONES.

&&

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 2:29 AM MDTDense Fog AdvisoryGLDYuma8 hr
Aug 19, 3:54 PM MDTSpecial Weather StatementGLDKit Carson36 min
Aug 19, 5:05 PM MDTSpecial Weather StatementGLDYuma25 min
Aug 19, 5:28 PM MDTSpecial Weather StatementGLDYuma32 min
Aug 19, 5:34 PM MDTSevere Thunderstorm WarningGLDYuma41 min

Nearby

Flash Flood Warnings in Colorado, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.